Alert archive / Nevada / Wind Advisories in 2019

Wind Advisory 32, NWS Las Vegas, NV

October 8, 20194 counties in Nevada; Inyo County, San Bernardino County, California; Mohave County, Arizona

NWS Las Vegas, NV issued this wind advisory at Oct 8, 2019, 3:29 AM PDT for 4 counties in Nevada; Inyo County, San Bernardino County, California; Mohave County, Arizona. It took effect at Oct 9, 2019, 2:00 PM PDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Oct 8, 2019, 3:29 AM PDT (10:29 UTC)
In effect from
Oct 9, 2019, 2:00 PM PDT
Expired
Oct 11, 2019, 11:00 AM PDT
In force
45 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 142 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 10.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2019-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2019-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4247 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

277 
WWUS75 KVEF 081029
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
329 AM PDT Tue Oct 8 2019

AZZ002-036-CAZ524-526-527-NVZ021-022-091030-
/O.NEW.KVEF.WI.Y.0032.191009T2100Z-191011T1800Z/
Lake Havasu and Fort Mohave-Lake Mead National Recreation Area-
Eastern Mojave Desert-Cadiz Basin-San Bernardino County-
Upper Colorado River Valley-Southern Clark County-
Including the cities of Lake Havasu City, Desert Hills, Topock, 
Bullhead City, Oatman, Mohave Valley, Baker, Mountain Pass, 
Mitchell Caverns, Vidal Junction, Needles, Hoover Dam, Laughlin, 
Primm, Searchlight, and Cal-Nev-Ari
329 AM PDT Tue Oct 8 2019 /329 AM MST Tue Oct 8 2019/

...WIND ADVISORY IN EFFECT FROM 2 PM PDT /2 PM MST/ WEDNESDAY TO
11 AM PDT /11 AM MST/ FRIDAY...

* WHAT...North winds 30 to 45 mph with gusts 50 to 55 mph 
  expected.

* WHERE...Portions of southeast California, southern Nevada, and
  the Lower Colorado River Valley, including Lake Mead, Lake
  Mohave and Lake Havasu.

* WHEN...From 2 PM PDT /2 PM MST/ Wednesday to 11 AM PDT /11 AM 
  MST/ Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Blowing dust and sand may reduce visibilities to near zero for
  brief periods of time. Extremely hazardous boating conditions
  will be likely with wave heights up to 3 feet possible. 

* ADDITIONAL DETAILS...A strong cold front will bring strong north
  winds across much of the region, with the strongest winds likely
  down the Colorado River Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Take action to secure trash cans, lawn 
furniture, and other loose or lightweight outdoor objects.

&&

$$

CAZ522-NVZ014>020-091030-
/O.NEW.KVEF.WI.Y.0032.191009T2100Z-191011T0000Z/
Death Valley National Park-Esmeralda and Central Nye County-
Lincoln County-Northeast Clark County-
Western Clark and Southern Nye County-Sheep Range-
Spring Mountains-Red Rock Canyon-Las Vegas Valley-
Including the cities of Furnace Creek, Stovepipe Wells, Shoshone,
Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, 
Hiko, Alamo, Rachel, Mesquite, Overton, Moapa, Pahrump, 
Indian Springs, Desert Rock, Amargosa Valley, Hayford Pk, 
The Town Of Mt Charleston, Red Rock Canyon, Las Vegas, 
North Las Vegas, Henderson, and Boulder City
329 AM PDT Tue Oct 8 2019

...WIND ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 5 PM PDT
THURSDAY...

* WHAT...North winds 30 to 40 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of south central and southern Nevada and
  southeast California, including the Las Vegas Valley and Death 
  Valley National Park.

* WHEN...From 2 PM Wednesday to 5 PM PDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Blowing dust and sand may reduce visibilities to near zero for
  brief periods of time.

* ADDITIONAL DETAILS...A strong cold front will bring strong north
  winds across much of the region.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Take action to secure trash cans, lawn 
furniture, and other loose or lightweight outdoor objects. 

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
8 follow-up statements
500 
WWUS75 KVEF 090948
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
248 AM PDT Wed Oct 9 2019

AZZ002-036-CAZ524-526-527-NVZ021-022-092200-
/O.CON.KVEF.WI.Y.0032.191009T2100Z-191011T1800Z/
Lake Havasu and Fort Mohave-Lake Mead National Recreation Area-
Eastern Mojave Desert-Cadiz Basin-San Bernardino County-
Upper Colorado River Valley-Southern Clark County-
Including the cities of Lake Havasu City, Desert Hills, Topock, 
Bullhead City, Oatman, Mohave Valley, Baker, Mountain Pass, 
Mitchell Caverns, Vidal Junction, Needles, Hoover Dam, Laughlin, 
Primm, Searchlight, and Cal-Nev-Ari
248 AM PDT Wed Oct 9 2019 /248 AM MST Wed Oct 9 2019/

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM PDT /2 PM MST/ THIS
AFTERNOON TO 11 AM PDT /11 AM MST/ FRIDAY...

* WHAT...North winds 30 to 45 mph with gusts 50 to 60 mph 
  expected.

* WHERE...Portions of southeast California, southern Nevada, and 
  the Lower Colorado River Valley, including Lake Mead, Lake 
  Mohave and Lake Havasu.

* WHEN...From 2 PM PDT /2 PM MST/ Wednesday to 11 AM PDT /11 AM 
  MST/ Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Blowing dust and sand may reduce visibilities to near 
  zero for brief periods of time. Extremely hazardous boating 
  conditions will be likely with wave heights up to 3 feet 
  possible.

* ADDITIONAL DETAILS...A strong cold front will bring strong 
  north winds across much of the region, with the strongest 
  winds likely down the Colorado River Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ522-NVZ014>020-092200-
/O.CON.KVEF.WI.Y.0032.191009T2100Z-191011T0000Z/
Death Valley National Park-Esmeralda and Central Nye County-
Lincoln County-Northeast Clark County-
Western Clark and Southern Nye County-Sheep Range-
Spring Mountains-Red Rock Canyon-Las Vegas Valley-
Including the cities of Furnace Creek, Stovepipe Wells, Shoshone,
Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, 
Hiko, Alamo, Rachel, Mesquite, Overton, Moapa, Pahrump, 
Indian Springs, Desert Rock, Amargosa Valley, Hayford Pk, 
The Town Of Mt Charleston, Red Rock Canyon, Las Vegas, 
North Las Vegas, Henderson, and Boulder City
248 AM PDT Wed Oct 9 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 PM PDT THURSDAY...

* WHAT...North winds 30 to 40 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of south central and southern Nevada and 
  southeast California, including the Las Vegas Valley and Death 
  Valley National Park.

* WHEN...From 2 PM Wednesday to 5 PM PDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Blowing dust and sand may reduce visibilities to near 
  zero for brief periods of time.

* ADDITIONAL DETAILS...A strong cold front will bring strong 
  north winds across much of the region.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
712 
WWUS75 KVEF 092100
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
200 PM PDT Wed Oct 9 2019

CAZ523-525-101100-
/O.EXA.KVEF.WI.Y.0032.191009T2100Z-191011T0000Z/
Western Mojave Desert-Morongo Basin-
Including the cities of Barstow, Daggett, Fort Irwin, 
Morongo Valley, Yucca Valley, and Twentynine Palms
200 PM PDT Wed Oct 9 2019

...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THURSDAY...

* WHAT...North winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Western Mojave Desert and Morongo Basin Counties.

* WHEN...Until 5 PM PDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Blowing dust and sand may reduce visibilities to near zero for
  brief periods of time.

* ADDITIONAL DETAILS...A strong cold front will bring strong north
  winds across much of the region.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ002-036-CAZ524-526-527-NVZ021-022-101100-
/O.CON.KVEF.WI.Y.0032.000000T0000Z-191011T1800Z/
Lake Havasu and Fort Mohave-Lake Mead National Recreation Area-
Eastern Mojave Desert-Cadiz Basin-San Bernardino County-
Upper Colorado River Valley-Southern Clark County-
Including the cities of Lake Havasu City, Desert Hills, Topock, 
Bullhead City, Oatman, Mohave Valley, Baker, Mountain Pass, 
Mitchell Caverns, Vidal Junction, Needles, Hoover Dam, Laughlin, 
Primm, Searchlight, and Cal-Nev-Ari
200 PM PDT Wed Oct 9 2019 /200 PM MST Wed Oct 9 2019/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT /11 AM MST/
FRIDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of northwest Arizona, southeast California 
  and southern Nevada.

* WHEN...Until 11 AM PDT /11 AM MST/ Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result. Blowing
  dust and sand may reduce visibilities to near zero for brief 
  periods of time.


* ADDITIONAL DETAILS...A strong cold front will bring strong north
  winds across much of the region.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ522-NVZ014>020-101100-
/O.CON.KVEF.WI.Y.0032.000000T0000Z-191011T0000Z/
Death Valley National Park-Esmeralda and Central Nye County-
Lincoln County-Northeast Clark County-
Western Clark and Southern Nye County-Sheep Range-
Spring Mountains-Red Rock Canyon-Las Vegas Valley-
Including the cities of Furnace Creek, Stovepipe Wells, Shoshone,
Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, 
Hiko, Alamo, Rachel, Mesquite, Overton, Moapa, Pahrump, 
Indian Springs, Desert Rock, Amargosa Valley, Hayford Pk, 
The Town Of Mt Charleston, Red Rock Canyon, Las Vegas, 
North Las Vegas, Henderson, and Boulder City
200 PM PDT Wed Oct 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of south central and southern Nevada and 
  southeast California.

* WHEN...Until 5 PM PDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result. 
  Blowing dust and sand may reduce visibilities to near zero for
  brief periods of time.


* ADDITIONAL DETAILS...A strong cold front will bring strong north
  winds across much of the region.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
987 
WWUS75 KVEF 100946
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
246 AM PDT Thu Oct 10 2019

AZZ002-036-CAZ524-526-527-NVZ021-022-101815-
/O.CON.KVEF.WI.Y.0032.000000T0000Z-191011T1800Z/
Lake Havasu and Fort Mohave-Lake Mead National Recreation Area-
Eastern Mojave Desert-Cadiz Basin-San Bernardino County-
Upper Colorado River Valley-Southern Clark County-
Including the cities of Lake Havasu City, Desert Hills, Topock, 
Bullhead City, Oatman, Mohave Valley, Baker, Mountain Pass, 
Mitchell Caverns, Vidal Junction, Needles, Hoover Dam, Laughlin, 
Primm, Searchlight, and Cal-Nev-Ari
246 AM PDT Thu Oct 10 2019 /246 AM MST Thu Oct 10 2019/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT /11 AM MST/
FRIDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of northwest Arizona, southeast California 
  and southern Nevada.

* WHEN...Until 11 AM PDT /11 AM MST/ Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Blowing dust and sand may reduce visibilities to near 
  zero for brief periods of time.

* ADDITIONAL DETAILS...A strong cold front will bring strong 
  north winds across much of the region.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ522-523-525-NVZ014>020-101815-
/O.CON.KVEF.WI.Y.0032.000000T0000Z-191011T0000Z/
Death Valley National Park-Western Mojave Desert-Morongo Basin-
Esmeralda and Central Nye County-Lincoln County-
Northeast Clark County-Western Clark and Southern Nye County-
Sheep Range-Spring Mountains-Red Rock Canyon-Las Vegas Valley-
Including the cities of Furnace Creek, Stovepipe Wells, Shoshone,
Barstow, Daggett, Fort Irwin, Morongo Valley, Yucca Valley, 
Twentynine Palms, Beatty, Goldfield, Silver Peak, Dyer, Caliente,
Pioche, Panaca, Hiko, Alamo, Rachel, Mesquite, Overton, Moapa, 
Pahrump, Indian Springs, Desert Rock, Amargosa Valley, 
Hayford Pk, The Town Of Mt Charleston, Red Rock Canyon, 
Las Vegas, North Las Vegas, Henderson, and Boulder City
246 AM PDT Thu Oct 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WHAT...North winds 20 to 30 mph with gusts up to 50 mph.  

* WHERE...Portions of south central and southern Nevada and 
  southeast California.

* WHEN...Until 5 PM PDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Blowing dust and sand may reduce visibilities to near 
  zero for brief periods of time.

* ADDITIONAL DETAILS...A strong cold front will bring strong 
  north winds across much of the region.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
874 
WWUS75 KVEF 101716
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1016 AM PDT Thu Oct 10 2019

CAZ522-NVZ014-015-017-101830-
/O.CAN.KVEF.WI.Y.0032.000000T0000Z-191011T0000Z/
Death Valley National Park-Esmeralda and Central Nye County-
Lincoln County-Western Clark and Southern Nye County-
Including the cities of Furnace Creek, Stovepipe Wells, Shoshone,
Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, 
Hiko, Alamo, Rachel, Pahrump, Indian Springs, Desert Rock, 
and Amargosa Valley
1016 AM PDT Thu Oct 10 2019

...WIND ADVISORY IS CANCELLED...

Winds have diminished and should not pose any significant hazard,
with northerly gusts 25 to 35 MPH expected the rest of the
afternoon. 

$$

AZZ002-036-CAZ524-526-527-NVZ021-022-111100-
/O.CON.KVEF.WI.Y.0032.000000T0000Z-191011T1800Z/
Lake Havasu and Fort Mohave-Lake Mead National Recreation Area-
Eastern Mojave Desert-Cadiz Basin-San Bernardino County-
Upper Colorado River Valley-Southern Clark County-
Including the cities of Lake Havasu City, Desert Hills, Topock, 
Bullhead City, Oatman, Mohave Valley, Baker, Mountain Pass, 
Mitchell Caverns, Vidal Junction, Needles, Hoover Dam, Laughlin, 
Primm, Searchlight, and Cal-Nev-Ari
1016 AM PDT Thu Oct 10 2019 /1016 AM MST Thu Oct 10 2019/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT /11 AM MST/
FRIDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northwest Arizona, southeast California 
  and southern Nevada.

* WHEN...Until 11 AM PDT /11 AM MST/ Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Blowing dust and sand may reduce visibilities to near 
  zero for brief periods of time.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ523-525-NVZ016-018>020-110000-
/O.CON.KVEF.WI.Y.0032.000000T0000Z-191011T0000Z/
Western Mojave Desert-Morongo Basin-Northeast Clark County-
Sheep Range-Spring Mountains-Red Rock Canyon-Las Vegas Valley-
Including the cities of Barstow, Daggett, Fort Irwin, 
Morongo Valley, Yucca Valley, Twentynine Palms, Mesquite, 
Overton, Moapa, Hayford Pk, The Town Of Mt Charleston, 
Red Rock Canyon, Las Vegas, North Las Vegas, Henderson, 
and Boulder City
1016 AM PDT Thu Oct 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of south central and southern Nevada and 
  southeast California.

* WHEN...Until 5 PM PDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Blowing dust and sand may reduce visibilities to near 
  zero for brief periods of time.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
511 
WWUS75 KVEF 102114
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
214 PM PDT Thu Oct 10 2019

CAZ523-NVZ016-018>020-102215-
/O.CAN.KVEF.WI.Y.0032.000000T0000Z-191011T0000Z/
Western Mojave Desert-Northeast Clark County-Sheep Range-
Spring Mountains-Red Rock Canyon-Las Vegas Valley-
Including the cities of Barstow, Daggett, Fort Irwin, Mesquite, 
Overton, Moapa, Hayford Pk, The Town Of Mt Charleston, 
Red Rock Canyon, Las Vegas, North Las Vegas, Henderson, 
and Boulder City
214 PM PDT Thu Oct 10 2019

...WIND ADVISORY IS CANCELLED...

Winds have diminished this afternoon and should not pose 
any widespread significant hazards, with northerly gusts 25 to 35
MPH expected through early tonight. 


$$

AZZ002-036-CAZ524-526-527-NVZ021-022-110000-
/O.CON.KVEF.WI.Y.0032.000000T0000Z-191011T1800Z/
Lake Havasu and Fort Mohave-Lake Mead National Recreation Area-
Eastern Mojave Desert-Cadiz Basin-San Bernardino County-
Upper Colorado River Valley-Southern Clark County-
Including the cities of Lake Havasu City, Desert Hills, Topock, 
Bullhead City, Oatman, Mohave Valley, Baker, Mountain Pass, 
Mitchell Caverns, Vidal Junction, Needles, Hoover Dam, Laughlin, 
Primm, Searchlight, and Cal-Nev-Ari
214 PM PDT Thu Oct 10 2019 /214 PM MST Thu Oct 10 2019/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT /11 AM MST/
FRIDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of northwest Arizona, southeast California 
  and southern Nevada.

* WHEN...Until 11 AM PDT /11 AM MST/ Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Blowing dust and sand may reduce visibilities to near 
  zero for brief periods of time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ525-110000-
/O.CON.KVEF.WI.Y.0032.000000T0000Z-191011T0000Z/
Morongo Basin-
Including the cities of Morongo Valley, Yucca Valley, 
and Twentynine Palms
214 PM PDT Thu Oct 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of south central and southern Nevada and 
  southeast California.

* WHEN...Until 5 PM PDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Blowing dust and sand may reduce visibilities to near 
  zero for brief periods of time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
920 
WWUS75 KVEF 102358
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
458 PM PDT Thu Oct 10 2019

CAZ525-110100-
/O.EXP.KVEF.WI.Y.0032.000000T0000Z-191011T0000Z/
Morongo Basin-
Including the cities of Morongo Valley, Yucca Valley, 
and Twentynine Palms
458 PM PDT Thu Oct 10 2019

...WIND ADVISORY WILL EXPIRE AT 5 PM PDT THIS EVENING...

Winds have decreased across the Morongo basin, and are expected to
remain below 40 mph for the rest of the night. A wind advisory
remains in effect for eastern portions of San Bernardino county
where strong wind gusts continue.

$$

AZZ002-036-CAZ524-526-527-NVZ021-022-111800-
/O.CON.KVEF.WI.Y.0032.000000T0000Z-191011T1800Z/
Lake Havasu and Fort Mohave-Lake Mead National Recreation Area-
Eastern Mojave Desert-Cadiz Basin-San Bernardino County-
Upper Colorado River Valley-Southern Clark County-
Including the cities of Lake Havasu City, Desert Hills, Topock, 
Bullhead City, Oatman, Mohave Valley, Baker, Mountain Pass, 
Mitchell Caverns, Vidal Junction, Needles, Hoover Dam, Laughlin, 
Primm, Searchlight, and Cal-Nev-Ari
458 PM PDT Thu Oct 10 2019 /458 PM MST Thu Oct 10 2019/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT /11 AM MST/
FRIDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of northwest Arizona, southeast California 
  and southern Nevada.

* WHEN...Until 11 AM PDT /11 AM MST/ Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Blowing dust and sand may reduce visibilities to near zero for
  brief periods of time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
849 
WWUS75 KVEF 111109
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
409 AM PDT Fri Oct 11 2019

CAZ524-526-111215-
/O.CAN.KVEF.WI.Y.0032.000000T0000Z-191011T1800Z/
Eastern Mojave Desert-Cadiz Basin-
Including the cities of Baker, Mountain Pass, Mitchell Caverns, 
and Vidal Junction
409 AM PDT Fri Oct 11 2019

...WIND ADVISORY IS CANCELLED...

Winds have diminished overnight and are expected to remain below
advisory levels through the day. North to northeast winds 15-25
mph with gusts to 30 mph are likely through noon before
diminishing. 

$$

AZZ002-036-CAZ527-NVZ021-022-111800-
/O.CON.KVEF.WI.Y.0032.000000T0000Z-191011T1800Z/
Lake Havasu and Fort Mohave-Lake Mead National Recreation Area-
San Bernardino County-Upper Colorado River Valley-
Southern Clark County-
Including the cities of Lake Havasu City, Desert Hills, Topock, 
Bullhead City, Oatman, Mohave Valley, Needles, Hoover Dam, 
Laughlin, Primm, Searchlight, and Cal-Nev-Ari
409 AM PDT Fri Oct 11 2019 /409 AM MST Fri Oct 11 2019/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT /11 AM MST/
THIS MORNING...

* WHAT...North winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Lake Mead National Recreation Area...Lake
  Mohave...Colorado River Valley.

* WHEN...Until 11 AM PDT /11 AM MST/ today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Blowing dust and sand may reduce visibilities to near 
  zero for brief periods of time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects. Use caution while boating
as wave heights are likely between 1 to 2 feet. 

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
499 
WWUS75 KVEF 111751
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1051 AM PDT Fri Oct 11 2019

AZZ002-036-CAZ527-NVZ021-022-111900-
/O.EXP.KVEF.WI.Y.0032.000000T0000Z-191011T1800Z/
Lake Havasu and Fort Mohave-Lake Mead National Recreation Area-
San Bernardino County-Upper Colorado River Valley-
Southern Clark County-
Including the cities of Lake Havasu City, Desert Hills, Topock, 
Bullhead City, Oatman, Mohave Valley, Needles, Hoover Dam, 
Laughlin, Primm, Searchlight, and Cal-Nev-Ari
1051 AM PDT Fri Oct 11 2019 /1051 AM MST Fri Oct 11 2019/

...WIND ADVISORY WILL EXPIRE AT 11 AM THIS MORNING...

Breezy north winds will continue through this afternoon but the
strongest winds of the day have subsided. 

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Oct 7, 10:32 PM PDT, 4 hours 57 minutes earlier.

Area forecast discussion, Oct 7, 10:32 PM PDT, 4 hours 57 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
1032 PM PDT Mon Oct 7 2019

.SYNOPSIS...A mild and tranquil weather pattern continues through
early Wednesday. A dry cold front will then sweep across the region
late Wednesday and Thursday bringing gusty north winds and
significantly cooler temperatures. The strongest winds are expected
over the Colorado River Valley Thursday. Light winds and a warming
trend will return for the weekend.
&&

.UPDATE...Calm winds and clear skies expected to continue with the
exception of a small cloud deck moving into southern Nevada this
evening that will be quick to pass. No updates to the forecast
necessary.
&&

.PREVIOUS DISCUSSION...152 PM PDT Mon Oct 7 2019/

.DISCUSSION...through next Monday.

Warm and quiet weather is in store through Tuesday then we will
start to see winds increasing Tuesday night across the southern
Sierra and also west winds gusting 25-35 mph across the northern
half of San Bernardino County deserts Tuesday night through
Wednesday. A strong dry cold front will then sweep down through
southern Nevada and surrounding areas of northwest Arizona and
southeast California Wednesday night bringing a blast of north winds
and about a 20 degree drop in high temperatures from Wednesday to
Thursday. The strongest winds will focus down the Colorado River
Valley where widespread gusts over 40 mph can be expected...
generating waves 2 to 3 feet high over some fetches of Lake Mead and
Lake Mohave which are favorable to north winds. Strong north winds
will also lead to adverse boating conditions on Lake Havasu
Thursday. Winds will decrease over most valley locations outside of
the Colorado River Valley Thursday night leaving cold and very dry
which may lead to near record low minimum temperatures for some
locations around sunrise Friday. See the Climate section below
for detailed records for several sites.

Winds will decrease in time for the weekend and a warming trend will
commence Saturday with highs climbing back to near normal through
Monday.
&&

.AVIATION...For McCarran...VFR conditions with no significant
impacts through the period. Typical drainage winds are expected
tonight, with light and variable winds to start Tuesday, before
favoring east by midday. Light winds are most likely to continue,
but a minor southerly push could make it into the valley later in
the afternoon before shifting to an overnight favoring of southwest
winds.

For the rest of southern Nevada, northwest Arizona and southeast
California...VFR conditions for all terminals through the period
with winds following typical diurnal trends through Tuesday morning.
South to southwest winds will begin to increase Tuesday afternoon,
especially for KDAG.
&&

.FIRE WEATHER...Strong north winds and low relative humidity will
develop over southern Nevada and surrounding states late Wednesday
through Thursday behind a fast moving dry cold front. This will lead
to critical fire weather conditions for parts of the region though
high temperatures will fall about 20 degrees between Wednesday and
Thursday. The strongest winds can be expected along the Colorado
River Valley...especially between Lake Mohave and Lake Havasu where
gusts of 40 to 50 mph are possible.
&&

.CLIMATE...Below are climate sites and their current record low
highs and record low minimums for 10/10 and 10/11. Some of these
records may be in jeopardy Thursday and Friday behind a potent cold
front.

               Record: Low Max(Year Set)/Low Min(Year Set)

                      Thu 10/10             Fri 10/11

Las Vegas          64(1960)/40(1961)     60(2008)/43(1961)

Bishop             51(1960)/23(1912)     49(2008)/24(1912)

Needles            73(2013)/47(1961)     71(2008)/50(1961)

Kingman            57(2013)/29(1924)     57(1925)/32(1924)

Death Valley       70(1960)/40(1924)     71(1920)/32(1924)

Daggett/Barstow    70(1960)/42(2017)     63(2008)/44(2008)

Desert Rock        62(2013)/43(2011)     54(2008)/40(2008)

&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

DISCUSSION/FIRE WEATHER...Adair
CLIMATE...Kryston
AVIATION...Steele
UPDATE...Varian

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 3:46 AM PDTRed Flag WarningVEFClark, Esmeralda, Lincoln, Nye3 days

Nearby

Wind Advisories in Nevada, 2019Wind Advisories in California, 2019Wind Advisories in Arizona, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.